# SDR SIMA20161220001

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,062 hours, 28,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST INTERIOR CEILING EMERGENCY LIGHT IS INOPERATIVE.  REPLACED THE BULB IN THE FIRST INTERIOR CEILING EMERGENCY LIGHT. OPS CHECKED GOOD IAW AMM 33-50-08.
